MathSciNet Relay Station
MathSciNet bibliographic data
MR982233 46E20 (32A35 32A40)
Zhu, Ke He Möbius invariant Hilbert spaces of holomorphic functions in the unit ball of ${\bf C}^n$. Trans. Amer. Math. Soc. 323 (1991), no. 2, 823–842.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement